Journal of Applied Mathematics and Physics

Volume 3, Issue 5 (May 2015)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.63  Citations  

Some New Delay Integral Inequalities Based on Modified Riemann-Liouville Fractional Derivative and Their Applications

HTML  XML Download Download as PDF (Size: 313KB)  PP. 465-477  
DOI: 10.4236/jamp.2015.35059    2,944 Downloads   3,589 Views   Citations
Author(s)

ABSTRACT

By using the properties of modified Riemann-Liouville fractional derivative, some new delay integral inequalities have been studied. First, we offered explicit bounds for the unknown functions, then we applied the results to the research concerning the boundness, uniqueness and continuous dependence on the initial for solutions to certain fractional differential equations.

Cite this paper

Zhao, Z. and Xu, R. (2015) Some New Delay Integral Inequalities Based on Modified Riemann-Liouville Fractional Derivative and Their Applications. Journal of Applied Mathematics and Physics, 3, 465-477. doi: 10.4236/jamp.2015.35059.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.